Pittsburgh Interdisciplinary Mathematics Review (PIMR) has been Published

Thursday, April 25, 2024

We are excited to call your attention to the fact that Volume 1, Issue 1 of Pitt’s new mathematics journal, Pittsburgh Interdisciplinary Mathematics Review (PIMR), has now been published!  This project has been spearheaded by Pitt undergraduates Lark Song and Neil Maclachlan, and the journal is managed and edited entirely by undergraduates from our area.  The idea of PIMR is to provide a venue for publication of research and expository articles on topics in mathematics and its applications for a readership that includes, but is not limited to, undergraduates.   

The journal is online, peer-reviewed, and open access, and I strongly encourage you to check it out: 


If you are considering contributing an article to future editions, you can find more information about how to do so at the following link: